MathSciNet Relay Station
MathSciNet bibliographic data
MR2462709 35R60 (35K57 60H10 76M35 76S05)
Röckner, Michael; Wang, Feng-Yu Non-monotone stochastic generalized porous media equations. J. Differential Equations 245 (2008), no. 12, 3898–3935.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement